How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 769
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds

I AM HAVING SIDE EFFECTS FROM LIPITOR 80MG AFTER BEING ON IT

Customer Question

I AM HAVING SIDE EFFECTS FROM LIPITOR 80MG AFTER BEING ON IT FOR 2 YEARS AND WANT A CHANGE. MY DOCTOR WANTS ME TO GO OFF UNTIL SIDE EFFECTS ARE GONE AND THEN GO BACK ON AT 40MG FOR 1 MONTH THEN GO TO 40MG 6XWEEK AND 80MG1X WEEK, THEN GO TO 40MG 5XWEEK AND 80MG 2XWEEK AND SO ON UNTIL I GET BACK TO 80 MG.
THERE HAVE TO BE OTHER OPTIONS INCLUDING ALTERNATIVE. WHAT DO YOU SUGGEST?
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
Why not just reduce the dose to 40mg?